# SDR 97ZZZX2984

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 1015141961
- Condition: Missing
- Location: Baggage Door
- Part time: 8,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR BAGGAGE DOOR HANDLE MISSING.
